Alert archive / Oregon / Red Flag Warnings in 2007

Red Flag Warning 8, NWS Pendleton, OR

September 8, 2007

NWS Pendleton, OR issued this red flag warning at Sep 8, 2007, 12:53 PM PDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 8, 2007, 12:53 PM PDT (19:53 UTC)
Expired
Sep 9, 2007, 8:00 PM PDT
In force
31 hr
Issued by
NWS Pendleton, OR

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KPDT 081953
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
1253 PM PDT SAT SEP 8 2007

...BREEZY WINDS AND LOW HUMIDITIES THIS AFTERNOON AND ON SUNDAY
OVER PORTIONS OF BAKER COUNTY...


ORZ638-090400-
/O.NEW.KPDT.FW.W.0008.070908T1953Z-070910T0300Z/
BAKER VALLEY-
1253 PM PDT SAT SEP 8 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT SUNDAY FOR BREEZY WINDS
AND LOW HUMIDITIES.

WINDS WILL INCREASE AND THE RELATIVE HUMIDITY WILL DECREASE THIS
AFTERNOON OVER PORTIONS OF BAKER COUNTY. BY MID-AFTERNOON...SUSTAINED
WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITY VALUES OF 15 TO 20
PERCENT CAN BE EXPECTED IN MANY AREAS. ALTHOUGH CONDITIONS WILL
IMPROVE TONIGHT...WINDS WILL INCREASE TO 20 TO 30 MPH ON SUNDAY.
THE RELATIVE HUMIDITY WILL REMAIN IN THE TEENS ON SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$
2 follow-up statements
000 
WWUS86 KPDT 090945
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
245 AM PDT SUN SEP 9 2007

...BREEZY WINDS AND LOW HUMIDITIES THIS AFTERNOON AND ON SUNDAY
OVER PORTIONS OF BAKER COUNTY...

ORZ638-091745-
/O.CON.KPDT.FW.W.0008.000000T0000Z-070910T0300Z/
BAKER VALLEY-
245 AM PDT SUN SEP 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
BREEZY WINDS AND LOW HUMIDITIES.

ALTHOUGH CONDITIONS HAVE IMPROVED OVERNIGHT...BREEZY WINDS AND
LOW RELATIVE HUMIDITY WILL RETURN THIS AFTERNOON OVER PORTIONS OF
BAKER COUNTY. WINDS WILL INCREASE TO 20 TO 30 MPH IN THE AFTERNOON
WITH THE RELATIVE HUMIDITY IN THE TEENS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS86 KPDT 091927
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
1227 PM PDT SUN SEP 9 2007

...BREEZY WINDS AND LOW HUMIDITIES THIS AFTERNOON OVER PORTIONS OF
BAKER COUNTY...

ORZ638-100300-
/O.CON.KPDT.FW.W.0008.000000T0000Z-070910T0300Z/
BAKER VALLEY-
1227 PM PDT SUN SEP 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR BREEZY WINDS AND LOW HUMIDITIES.

BREEZY WINDS AND LOW RELATIVE HUMIDITIES WILL RETURN THIS AFTERNOON
OVER PORTIONS OF BAKER COUNTY. WINDS WILL INCREASE TO 20 TO 30 MPH
IN THE AFTERNOON WITH THE RELATIVE HUMIDITY IN THE TEENS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Sep 8, 10:28 AM PDT, 2 hours 25 minutes earlier.

Area forecast discussion, Sep 8, 10:28 AM PDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
1028 AM PDT SAT SEP 8 2007

.SHORT TERM...DRY NORTHWEST TO NORTH FLOW ALOFT WILL PERSIST THROUGH
THE WEEKEND. A VERY WEAK WAVE MOVING ACROSS THE PACNW THIS MORNING
WILL SPREAD SOME HIGH CLOUDINESS OVER THE AREA...BUT THIS CLOUDINESS
WILL THIN AND MOVE INTO SOUTHERN OREGON BY MID AFTERNOON. AS A
RESULT DID TWEAK CLOUD COVER OVER A FEW NORTHEAST OREGON ZONES FOR
TODAY. OTHERWISE EXPECT CURRENT FORECAST OF SUNNY AND DRY CONDITIONS
TO HOLD. A STRONGER WAVE IN THE UPPER FLOW WILL SWING THROUGH IDAHO
SUNDAY. THIS WAVE MAY SPREAD A FEW HIGH CLOUDS INTO WALLOWA COUNTY
BUT ITS MAIN EFFECT WILL BE TO INCREASE THE NORTH AND NORTHEAST
WINDS ACROSS THE REGION SUNDAY AFTERNOON AND EVENING. STRONGEST
WINDS WILL BE ALONG THE MOUNTAIN RIDGES...ESPECIALLY THE CASCADES...
AND OVER PORTIONS OF OREGON BORDERING IDAHO. SOME TWEAKS TO WINDS
FOR TONIGHT AND SUNDAY WERE ALSO THEREFORE MADE. 90

.LONG TERM...PREVIOUS VERSION...HIGH PRESSURE WILL DOMINATE THE
AREAS WEATHER FOR MON/TUE WITH VERY WARM AND DRY CONDITIONS. A WEAK
DISTURBANCE MAY PASS CLOSE TO WA/OR THAT MAY SPREAD SOME MID/HI
LEVEL CLOUDS ACROSS THE REGION WED/THURS AND SLIGHTLY COOLER AFTN
TMPS ARE POSSIBLE. OTHERWISE THE DRY CONDITIONS SHOULD PERSIST INTO
THE END OF THE WEEK.

&&

.AVIATION...VFR CONDITIONS WILL PERSIST FOR THE NEXT 24 HOURS ACROSS
ALL TAF SITES AND TWEB ROUTES. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  76  44  76  47 /   0   0   0   0
ALW  78  49  79  51 /   0   0   0   0
PSC  80  42  83  42 /   0   0   0   0
YKM  79  45  81  44 /   0   0   0   0
HRI  79  41  79  39 /   0   0   0   0
ELN  77  43  79  42 /   0   0   0   0
RDM  77  34  77  31 /   0   0   0   0
LGD  76  38  74  36 /   0   0   0   0
GCD  78  42  75  39 /   0   0   0   0
DLS  82  48  84  47 /   0   0   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/97/84
Hazardous weather outlook, Sep 8, 5:12 AM PDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
512 AM PDT SAT SEP 8 2007

ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-091330-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
512 AM PDT SAT SEP 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SUNNY SKIES WILL BE OVER SOUTHEASTERN WASHINGTON AND EASTERN OREGON
TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MOSTLY CLEAR AND DRY CONDITIONS WITH LIGHT WINDS WILL PREVAIL FOR
THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

Nearby

Red Flag Warnings in Oregon, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.